MAUDE Adverse Event Report: ST. JUDE MEDICAL PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

ST. JUDE MEDICAL PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401771
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The patient was admitted due to myocardial ischemia caused by a myocardial infarction.During hospitalization, the monitoring showed slow heart rate, as low as 30 bpm.On (b)(6) 2020, the patient underwent temporary pacemaker implantation, and the heart rate was 80-90 beats/min when the temporary pacemaker was used.There was no abnormality during the surgery.The ecg monitoring showed that the heart rate was 45 bpm.The patient was given isoproterenol to increase the heart rate.The ecg monitoring showed that the heart rate was 60 bpm and the temporary pacemaker was not needed.On the evening of the second postoperative day, the patient's family helped the patient turn over the slightly and found that the temporary pacemaker fell off.The patient was in currently in stable condition.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported detachment could not be conclusively determined.
 
Event or Problem Description
The temporary pacemaker detached where the device was sutured to the patient.

Brand Name
PACEL BIPOLAR PACING CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer (Section G)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key14046131
Report Number2182269-2022-00022
Device Sequence Number20264006
Product Code LDF
UDI-Device Identifier05414734001137
UDI-Public05414734001137
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152784
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number401771
Device Catalogue Number401771
Device Lot Number7476166
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer05/09/2022
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown